# SDR YENA2021112900794

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N2038J
- Make and model: Airbus A300*
- Aircraft serial: 9145
- Aircraft time: 5,370 hours, 1,647 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Deactivated
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 904, SJU-JFK (AIR TURN BACK TO SJU). FLY CTRL SPOILER FAULT ( SPOILER SURFACES- #5 SPOILERS (W/O SHARKLETS) ); ITEM PLACED ON MEL# 27-64-01B MDDR456895 CAT.C MX ACTION C/W UPDATED PLACARD INSTALLED. DEACTIVATED SPOILER#5 PER AMM 27-64-00.(SUPPLEMENTAL INFORMATION TO FOLLOW)
